... I have a lot of dizziness, trouble focusing and some periods of depersonalization, anxiety, sweating.
I detoxed from Effexor and the Fentnyl patch at the same time and the Effexor was worse, but don't be afraid it can be done. I was told to take my capsules and empty about 25% out of the capsules for the first week then the next week empty out 50% next week 75% and so on you get what I mean. I talked to someone else who said that their pharmacist suggested that they take one every other day for a week and then every three days then every four days until you are doing o.k. without it. Whichever way you try, when it gets really bad don't hesitate to just take the regular dosage. I did that sometimes just to stop the horrific side effects of detoxing. It does not take you all the way backwards, just gives you a day of much needed relief. I know it is hard, but you can do it and I cannot tell you how happy I was to be off of that drug. It was one of the worse ones I have ever been on. Good luck and God Bless
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 1 answer
Posted 30 Jan 2010 • 3 answers
Posted 6 Aug 2010 • 3 answers
Posted 9 Jan 2012 • 8 answers
Posted 23 May 2013 • 1 answer